View Single Post
  #2  
Old 07-12-18, 02:14 PM
willow129's Avatar
willow129 willow129 is offline
Moderator
 

Join Date: Nov 2013
Location: New England
Posts: 2,727
Blog Entries: 4
Thanks: 2,221
Thanked 4,116 Times in 1,986 Posts
willow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond repute
Re: lost my life because of this medication

sorry that things have been difficult for you.

I’ve been bounced back and forth off and on adderall before, because of complications with the practice I was going to and that they lost a prescriber so it was hard to get appointments. I personally don’t remember it affecting my mood, but I’ve never been on more than 30 mg. I wouldn’t be surprised if dropping off of it quickly is likely to cause problems for a bit. But how recent was that?

Also, theoretically you were on it for a reason - presumably to treat ADHD, are you still doing something to treat your ADHD symptoms? ADHD also can cause problems with mood regulation.

And, you just had a major life upheaval and you are probably in a bigger transition from that than you realize. Overcoming a break up like that is a journey.

Two years is a long time to be taking something that is not working for you. Did you feel you were able to express your concerns to your prescriber about how it was going? Was it difficult for you to see how it was affecting you?
Reply With Quote